# SDR UIEA2020030300374

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,610 hours, 19,906 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RH ENG ANTI-ICE VALVE LIGHT ILLUMINATED AFTER LANDING WHEN SHUTTING ANTI-ICE OFF.( PERFORMED ENG RUN AND OPS CHECK OF RT ENG ANTI ICE VALVE IAW B767 AMM 71-00-00 AND AMM 30-21-03. OPS CHECK GOOD. NO FAULTS FOUND AT THIS TIME.  )
